Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 64, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 10, 2024, 9:40 PM EST for 4 counties in Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2024, 9:40 PM EST (02:40 UTC)
- Expired
- Jan 31, 2024, 9:40 PM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1). The gauge peaked at 15.16 ft at Jan 11, 2024, 12:00 AM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
085
WGUS42 KFFC 110240
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
940 PM EST Wed Jan 10 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Echeconnee Creek at Houston Road near Byron affecting Bibb,
Houston, Crawford and Peach Counties.
For the Ocmulgee River Basin...including Jackson, Juliette, Griffin,
Juliette, Macon, Dames Ferry, Macon, Clinchfield, Hawkinsville,
Hawkinsville, Byron, Abbeville, McRae, Scotland, Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
The next statement will be issued Thursday morning at 945 AM EST.
&&
GAC021-079-153-225-111445-
/O.NEW.KFFC.FL.W.0064.240111T0240Z-000000T0000Z/
/BYNG1.1.ER.240111T0145Z.240111T0215Z.000000T0000Z.NO/
940 PM EST Wed Jan 10 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Echeconnee Creek at Houston Road near Byron.
* WHEN...From this evening until further notice.
* IMPACTS...At 15 feet, Flood stage is reached. Minor flooding of
woodlands occurs upstream and downstream from the gage on Houston
Road. Portions of creek access roads and low lying areas will
begin to flood.
* ADDITIONAL DETAILS...
- At 9:15 PM EST Wednesday the stage was 15.1 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 15 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$2 follow-up statements
549
WGUS82 KFFC 110848
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
348 AM EST Thu Jan 11 2024
...The Flood Warning continues for the following rivers in Georgia...
Alcovy River near Alcovy River below Covington affecting Newton
County.
Yellow River at Rocky Plains Rd near Rocky Plains affecting
Newton County.
Alcovy River near Alcovy River above Covington affecting Newton
and Walton Counties.
Big Haynes Creek at Bald Rock Road near Milstead affecting Newton
and Rockdale Counties.
Echeconnee Creek at Houston Road near Byron affecting Peach, Bibb,
Crawford and Houston Counties.
Oconee River at Avant Mine near Oconee affecting Washington and
Wilkinson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
The next statement will be issued at 300 PM.this afternoon at 400 PM
EST.
&&
GAC021-079-153-225-112100-
/O.CON.KFFC.FL.W.0064.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.240111T0145Z.240111T0600Z.000000T0000Z.NO/
348 AM EST Thu Jan 11 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Echeconnee Creek at Houston Road near Byron.
* WHEN...Until further notice.
* IMPACTS...At 15.0 feet, Flood stage is reached. Minor flooding of
woodlands occurs upstream and downstream from the gage on Houston
Road. Portions of creek access roads and low lying areas will
begin to flood.
* ADDITIONAL DETAILS...
- At 3:15 AM EST Thursday the stage was 15.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 AM EST Thursday was 15.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.1 feet on 01/26/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC217-112100-
/O.CON.KFFC.FL.W.0062.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.240110T2128Z.240111T0830Z.000000T0000Z.NO/
348 AM EST Thu Jan 11 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Alcovy River near Alcovy River below Covington.
* WHEN...Until further notice.
* IMPACTS...At 15.0 feet, Moderate flooding begins. Flooding
continues to expand further into the woodlands and fields near the
river upstream and downstream from the gage on Henderson Mill
Road. The water level reaches the foundation of the garage and
driveway next to the private residence just upstream and on the
left bank from the bridge.
* ADDITIONAL DETAILS...
- At 3:30 AM EST Thursday the stage was 14.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM EST Thursday was 14.4 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
15.3 feet on 02/09/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386
$$
GAC217-112100-
/O.CON.KFFC.FL.W.0061.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.240110T2044Z.240111T0645Z.000000T0000Z.UU/
348 AM EST Thu Jan 11 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Yellow River at Rocky Plains Rd near Rocky Plains.
* WHEN...Until further notice.
* IMPACTS...At 20.0 feet, Minor flooding continues to expand further
into the woodlands and fields near the river upstream and
downstream from the gage on the Rocky Plains Road bridge.
* ADDITIONAL DETAILS...
- At 3:30 AM EST Thursday the stage was 19.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM EST Thursday was 19.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
19.1 feet on 02/08/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390
$$
GAC303-319-112100-
/O.CON.KFFC.FL.W.0058.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.240110T1656Z.240111T0745Z.000000T0000Z.NR/
348 AM EST Thu Jan 11 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring. This approaches the flood of
record.
* WHERE...Oconee River at Avant Mine near Oconee.
* WHEN...Until further notice.
* IMPACTS...At 19.0 feet, Minor flooding continues to expand into
the woodlands and wetlands along the river upstream and downstream
from a gage located by a dirt boat ramp on the west side of Avant
Mine off Adams Road in Washington County. The water level will
begin to surround the elevated USGS gage house.
* ADDITIONAL DETAILS...
- At 2:45 AM EST Thursday the stage was 19.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 AM EST Thursday was 19.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
19.2 feet on 03/09/1997.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC217-297-112100-
/O.CON.KFFC.FL.W.0053.000000T0000Z-000000T0000Z/
/ACYG1.1.ER.240110T0615Z.240111T0200Z.000000T0000Z.NR/
348 AM EST Thu Jan 11 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring. This approaches the flood of
record.
* WHERE...Alcovy River near Alcovy River above Covington.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Flood Stage is reached. Minor flooding
begins of woodlands and the natural flood plain of the river
upstream and downstream from the gage on Alcovy Trestle Road.
* ADDITIONAL DETAILS...
- At 3:00 AM EST Thursday the stage was 12.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 AM EST Thursday was 13.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.9 feet on 02/08/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378
3361 8384
$$
GAC217-247-112100-
/O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.240110T0247Z.240110T1315Z.000000T0000Z.NO/
348 AM EST Thu Jan 11 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Flood stage is reached. Minor flooding
begins in the woodlands along the creek upstream and downstream
from the gage on Bald Rock Road near the Georgia International
Horse Park.
* ADDITIONAL DETAILS...
- At 3:30 AM EST Thursday the stage was 12.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM EST Thursday was 14.6 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.7 feet on 09/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$
SEC868
WGUS82 KFFC 111459
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
959 AM EST Thu Jan 11 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Flint River at US 19 near Carsonville affecting Crawford, Taylor,
Upson and Talbot Counties.
Alcovy River near Alcovy River above Covington affecting Walton
and Newton Counties.
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
Yellow River at Gees Mill Road affecting Rockdale and Newton
Counties.
Echeconnee Creek at Houston Road near Byron affecting Crawford,
Peach, Bibb and Houston Counties.
GAC021-079-153-225-111600-
/O.CAN.KFFC.FL.W.0064.000000T0000Z-240111T1459Z/
/BYNG1.1.ER.240111T0145Z.240111T0600Z.240111T1015Z.NO/
959 AM EST Thu Jan 11 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Echeconnee Creek at Houston Road near Byron.
* ADDITIONAL DETAILS...
- At 9:15 AM EST Thursday the stage was 14.7 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC217-297-111600-
/O.CAN.KFFC.FL.W.0053.000000T0000Z-240111T1459Z/
/ACYG1.1.ER.240110T0615Z.240111T0200Z.240111T1315Z.NR/
959 AM EST Thu Jan 11 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Alcovy River near Alcovy River above Covington.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Thursday the stage was 11.9 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378
3361 8384
$$
GAC217-247-111600-
/O.CAN.KFFC.FL.W.0050.000000T0000Z-240111T1459Z/
/BHCG1.1.ER.240110T0247Z.240110T1315Z.240111T1017Z.NO/
959 AM EST Thu Jan 11 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Haynes Creek at Bald Rock Road near Milstead.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Thursday the stage was 10.8 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$
GAC079-263-269-293-111600-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-240111T1459Z/
/CLUG1.1.ER.240110T0034Z.240110T0630Z.240111T0910Z.NO/
959 AM EST Thu Jan 11 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Flint River at US 19 near Carsonville.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Thursday the stage was 17.3 feet and falling.
- Forecast...The river is expected to fall to 4.2 feet Tuesday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC217-247-111600-
/O.CAN.KFFC.FL.W.0007.000000T0000Z-240111T1459Z/
/MYRG1.1.ER.240109T2240Z.240110T1130Z.240111T1035Z.UU/
959 AM EST Thu Jan 11 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Yellow River at Gees Mill Road.
* ADDITIONAL DETAILS...
- At 9:30 AM EST Thursday the stage was 8.7 feet and falling.
- Forecast...The river is expected to fall to 2.5 feet Tuesday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 10, 9:35 PM EST, 5 minutes earlier.
Area forecast discussion, Jan 10, 9:35 PM EST, 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 935 PM EST Wed Jan 10 2024 ...Evening Update... .UPDATE... Issued at 932 PM EST Wed Jan 10 2024 Forecast remains on track for this evening. Under clear to mostly clear skies and light winds, expect lows to drop to a few degrees colder than yesterday -- in the mid-20s to mid-30s areawide. 96 && .SHORT TERM... (This afternoon through Thursday) Issued at 222 PM EST Wed Jan 10 2024 Overall, we are in a transitional quiet period for the area before the next system that is in the long term period. Skies are clearing for much of the area with winds starting to lower through the afternoon and overnight. Expecting winds to shift to the SE ahead of the line of storms tomorrow night into Friday morning. The one thing of note is models are indicating high pressure building into the east and a weak wedge in the northeast Thursday night that ultimately should erode before any rain makes it to the northeast. Temps today to top out in the mid 40s to low 50s for much of the area before dipping down into the low to mid 30s tonight and then increasing into the mid to upper 50s tomorrow. Hernandez && .LONG TERM... (Friday morning through next Tuesday) Issued at 222 PM EST Wed Jan 10 2024 Severe Weather Potential Friday: The severe weather potential on Friday is the main weather concern in the long term period. A strong trough will deepen and move into the Great Lakes region on Friday. As this occurs a warm front and cold front combo will move through Georgia. Very strong mid and upper level flow ahead of the trough should result in higher end shear. The greater challenge in the forecast is how much instability will be available to support convection. The GEFS favors lower instability while confining what is available for storms to work with to central and southern Georgia (< 10% probabilities of 500 j/kg of CAPE in the Atlanta Metro). Meanwhile the EPS is more bullish in bringing 30-50% probabilities of 500 j/kg of CAPE northward towards the Atlanta Metro by Friday afternoon. We'll see how things pan out, but the most important thing to note with this system is that any instability could result in severe weather due to the very dynamic nature of the system. The primary severe hazards for Friday look to be damaging winds and/or a couple of tornados. Isolated flooding could also occur on Friday in areas where storms train. The overall risk of flooding is lower that what we experienced on Tuesday. Gusty (non thunderstorm winds) winds should occur in the region on Friday as well. This will be especially true in the mountains of northern Georgia where gusts of 35 to 45 mph are possible. Later shifts will likely (70% chance) need to issue a Wind Advisory for portions of northern Georgia. Very Cold Weather Early Next Week: Another strong storm system should surge into the region early next week. This system should have a colder core of air associated with it. This cold air mass should filter into the region Monday and Tuesday and could lead to wind chills in the -5 to 15 degree range Tuesday morning. Depending on how the precipitation and cold air align, snow could also occur over portions of northern Georgia Monday or monday night. Albright && .AVIATION... (00Z TAFS) Issued at 630 PM EST Wed Jan 10 2024 VFR conds to continue thru the TAF pd, with primarily high clouds above 20kft. Lower clouds (060-120) will taper in aft 20Z ahead of Friday's system. Winds will remain out of the WSW at 5-10kts today, tonight, and most of the day tomorrow before shifting to the SE at 7kts or less between 00-01Z. //ATL Confidence...00Z Update... High confidence all elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 31 57 36 61 / 0 0 30 100 Atlanta 35 57 41 61 / 0 0 40 100 Blairsville 27 53 33 50 / 0 0 30 100 Cartersville 31 56 39 59 / 0 0 40 100 Columbus 34 60 44 68 / 0 0 40 100 Gainesville 32 55 38 55 / 0 0 30 100 Macon 33 60 41 68 / 0 0 40 100 Rome 31 57 40 60 / 0 0 40 100 Peachtree City 32 58 40 63 / 0 0 40 100 Vidalia 37 60 44 70 / 0 0 40 100 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....Albright AVIATION...96
Hazardous weather outlook, Jan 10, 11:45 AM EST, 9 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1145 AM EST Wed Jan 10 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1145 AM EST Wed Jan 10 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A storm system is expected to bring thunderstorms to the region again Friday. Some of these storms may be severe. A dusting of snow is possible across the northeast Georgia mountains Friday night. Much colder temperatures are forecast for early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jan 10, 4:56 PM EST, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
456 PM EST Wed Jan 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM Tstm Wnd Dmg 1 NNE Warner Robins 32.64N 83.63W
01/09/2024 Houston GA Emergency Mngr
A power line was downed on American Blvd at
Hawaii Ave.
&&Local storm report, Jan 10, 4:57 PM EST, 4 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
457 PM EST Wed Jan 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM Tstm Wnd Dmg 1 N Warner Robins 32.63N 83.63W
01/09/2024 Houston GA Emergency Mngr
A tree was downed at Garden Dr at the
intersection of Northside Dr.
&&Local storm report, Jan 10, 5:15 PM EST, 4 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
515 PM EST Wed Jan 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM Tstm Wnd Dmg 1 N Warner Robins 32.63N 83.63W
01/09/2024 Houston GA Emergency Mngr
A tree was downed on Green St at Northside
Dr.
&&Local storm report, Jan 10, 8:21 PM EST, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
821 PM EST Wed Jan 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM Tstm Wnd Dmg 1 WNW Warner Robins 32.62N 83.65W
01/09/2024 Houston GA Emergency Mngr
Multiple trees and power lines were downed
across Warner Robins including on Merlin St,
Mauk Circle, Corder Rd at Pineview Dr, and
Stanton Circle at Johnson Rd.
&&Local storm report, Jan 10, 8:25 PM EST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
825 PM EST Wed Jan 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Tstm Wnd Dmg Perry 32.46N 83.73W
01/09/2024 Houston GA Emergency Mngr
Multiple trees and power lines were downed
in Perry including on Marsha Dr at Gordon
St, on 3rd St near Caroll Alley and 3rd St
near Parkway Dr, on Park Ave, and on Lake
Joy Rd.
&&Local storm report, Jan 10, 9:10 PM EST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
910 PM EST Wed Jan 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Tstm Wnd Dmg 1 E Washington 33.74N 82.72W
01/09/2024 Wilkes GA Public
A portion of the gas station overhang in the
800 block of GA-10 was removed by the wind.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:15 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 46 hr |
| Jan 11, 11:05 AM EST | High Wind Warning | FFC | Catoosa, Dade, Fannin, Gilmer, Gordon, Murray and 4 more | 32 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.